# SDR USAASB00089

- Difficulty date: March 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 71080201
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING ANNUAL OPERATIONAL CHECK OF THE AFT LEFT SERVICE DOOR ESCAPE SLIDE, THE SLIDE DEPLOYED NORMALLY BUT THE SLIDE MOUNTED EMERGENCY LIGHTS FAILED TO ILLUMINATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE FOUND THE POWER UNIT ASSY FOR THE ESCAPE SLIDE MOUNTED LIGHTS HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT SERVICE DOOR ESCAPE SLIDE ASSY.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE AFT LEFT SERVICE DOOR POSITION PER USAIRWAYS POLICY AND PROCEDURES.  (M)
